# SDR ASAA9610065

- Difficulty date: May 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Condition: Leaking
- Location: Nlg
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

ANC-ATB - FLT 122 - ON TAKEOFF FROM ANC, NOSE LANDING GEAR FAILED TO RETRACT.  AIRCRAFT RETURNED TO ANC AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND 'B' NUT ON NLG LOCK ACTUATOR LEAKING.  TIGHTENED 'B' NUT, PERFORMED RETRACTION CHECK AND GEAR OPERATED NORMALLY.  (M)
